Real characters, monolithic characters and the Taketa inequality


Cinarci B., Erkoc T.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.18, no.10, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 10
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219498819501834
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

In this paper, we prove that the Taketa inequality, namely the derived length of a finite solvable group G is less than or equal to the number of distinct irreducible complex character degrees of C, is true under some conditions related to the real and the monolithic characters of G.